# SDR MALA030515

- Difficulty date: November 20, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 30,590 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-CHECK INSPECTION, CABIN AFT AT RT FRAME CHAFED STA 630.  MAINTENANCE FABRICATED AND INSTALLED REPAIR ANGLE IAW MESABA EO S53152 DATED 11/21/03.  A/C RELEASE DATED 12/2/03.  REFER TO 409 NR 1206073 FOR FURTHER DETAIL.
